# SDR CA960103524

- Difficulty date: November 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 793A000003
- Condition: Inoperative
- Location: Flap
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN)ON APPROACH, E.C.A.M. MESSAGE FLAPS FAIL. AIRCRAFT LANDED FLAPLESS. FLAP ACTUATORS 6271 CM AND 6259 CM CHANGED. FLAPS FUNCTIONALLY CHECKED.
